# SDR SIMA200210901

- Difficulty date: April 18, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 8ES00558800
- Part serial: 788
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5029 - SMOKE AND SMELL OF ELECTRICAL BURNING REPORTED OVER SEAT 10A IN FLIGHT.  MOC WAS NOTIFIED BY DISPATCH.  PILOT ELECTED TO RETURN TO MIA.  FOUND TRANSFORMER BURNED OUT AT SEAT 10 A/B ON THE PSU POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-25-00, OPS CHECK GOOD.  (M)
